MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE; ELECTRODE, ELECTROCARDIOGRAPH

MEDLINE INDUSTRIES, INC. MEDLINE; ELECTRODE, ELECTROCARDIOGRAPH
Model Number MDS611505A
Health Effect - Clinical Codes Abrasion (1689); Burn(s) (1757)
Date of Event 10/09/2017
Type of Reportable Event Malfunction
Event or Problem Description
Electrodes caused skin abrasion "burn".

Brand Name
MEDLINE
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
1204 townline rd
1 medline place
mundelein IL 60060
MDR Report Key6993305
Report Number6993305
Device Sequence Number1183783
Product Code DRX
UDI-Device Identifier10080196320745
UDI-Public(01)10080196320745
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/26/2017
Report Date (Section F) 10/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/23/2020
Device Model NumberMDS611505A
Device Catalogue NumberMDS611505A
Device Lot Number(10)170523S
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer10/12/2017
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO OTHER THERAPIES
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient Weight83
Date Report Sent to FDA10/12/2017